Fixed Point Theorems on Soft \(S\)-Metric Spaces

Cigdem Gunduz Aras, Sadi Bayramov, Vefa Cafarli

Abstract


The first aim to this paper is to define soft \(S\)-metric spaces and to investigate some important properties. In addition to, we prove some fixed point theorems of soft contractive mappings on soft \(S\)-metric spaces.


Keywords


Soft set, soft \(S\)-metric space, soft contractive mapping, fixed point theorem

Full Text:

PDF

References


S. Bayramov and C. Gunduz, Soft locally compact spaces and soft paracompact spaces, J. Math. System Sci. 3 (2013), 122 – 130, DOI: 10.17265/2159-5291/2013.03.002.

S. Bayramov and C. Gunduz, A new approach to separability and compactness in soft topological spaces, TWMS Journal of Pure and Applied Mathematics 9(21) (2018), 82 – 93, http://iam.bsu.edu.az/

S. Bayramov, C. Gunduz and L. Mdzinarishvili, Singular homology theory in the category of soft topological spaces, Georgian Math. J. 22(4) (2015), 457 – 467, DOI: 10.1515/gmj-2015-0042.

S. Das and S.K. Samanta, Soft metric, Ann. Fuzzy Math. Inform. 6(1) (2013), 77 – 94, http: //www.afmi.or.kr.

C. Gunduz Aras and S. Bayramov, On the Tietze extension theorem in soft topological spaces, Proc. of Inst. Math. & Mech. 43(1) (2017), 105 – 115, http://www.proc.imm.az/.

C. Gunduz Aras, S. Bayramov and V. Cafarli, A study on soft S-metric spaces, Commun. Math. & Appl. 9(4) (2018), 713 – 723, DOI: 10.26713/cma.v9i4.975.

S. Hussain and B. Ahmad, Some properties of soft topological spaces, Comput. Math. Appl. 62 (2011), 4058 – 4067, DOI: 10.1016/j.camwa.2011.09.051.

H. Long-Guang and Z. Xian, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), 1468 – 1476, DOI: 10.1016/j.jmaa.2005.03.087.

P.K. Maji, R. Biswas and A.R. Roy, Soft set theory, Comput. Math. Appl. 45 (2003), 555 – 562, PII: SO898-1221(03)00016-6.

W.K. Min, A note on soft topological spaces, Comput. Math. Appl. 62 (2011), 3524 – 3528, DOI: 10.1016/j.camwa.2011.08.068.

D. Molodtsov, Soft set theory-first results, Comput. Math. Appl. 37 (1999), 19 – 31, PII: S0898-1221(99)00056-5.

T.Y. Ozturk and S. Bayramov, Soft mapping spaces, The Scientific World Journal 2014 (2014), Article ID 307292, 8 pages, DOI: 10.1155/2014/307292.

S. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorem in S-metric spaces, Mat. Vesnik 64 (2012), 258 – 266, https://www.emis.de/journals/MV/123/mv12309.pdf.

M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl. 61 (2011), 1786 – 1799, DOI: 10.1016/j.camwa.2011.02.006.

B.E. Rhoades, A comparison of various definition of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257 – 290, DOI: 10.2307/1997954.

M.I. Yazar, C. Gunduz Aras and S. Bayramov, Fixed point theorems of soft contractive mappings, Filomat 30(2) (2016), 269 – 279, DOI: 10.2298/FIL1602269Y.




DOI: http://dx.doi.org/10.26713%2Fcma.v9i4.1047

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905